RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Russ. J. Math. Phys., 2014, том 21, выпуск 2, страницы 226–241 (Mi rjmph7)  

Conservation laws of generalized billiards that are polynomial in momenta

V. V. Kozlov

Steklov Institute of Mathematics, Russian Academy of Sciences, Moscow, Russia

Аннотация: This paper deals with dynamics particles moving on a Euclidean $n$-dimensional torus or in an $n$-dimensional parallelepiped box in a force field whose potential is proportional to the characteristic function of the region $D$ with a regular boundary. After reaching this region, the trajectory of the particle is refracted according to the law which resembles the Snell–Descartes law from geometrical optics. When the energies are small, the particle does not reach the region $D$ and elastically bounces off its boundary. In this case, we obtain a dynamical system of billiard type (which was intensely studied with respect to strictly convex regions). In addition, the paper discusses the problem of the existence of nontrivial first integrals that are polynomials in momenta with summable coefficients and are functionally independent with the energy integral. Conditions for the geometry of the boundary of the region $D$ under which the problem does not admit nontrivial polynomial first integrals are found. Examples of nonconvex regions are given; for these regions the corresponding dynamical system is obviously nonergodic for fixed energy values (including small ones), however, it does not admit polynomial conservation laws independent of the energy integral.

DOI: https://doi.org/10.1134/S1061920814020083


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 24.03.2014
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rjmph7

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:21

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018